Wednesday, September 11, 2013


Suiting Up - Last Chemo!!!! 

I woke up this morning like a kid on Christmas morning, excited and WAY TOO EARLY.  I couldn't believe that the last 134 days had gone by so fast!  As I sat there reflecting on my journey so far, I began to cry (partly because I had been watching a 9/11 memorial).  I cried tears of joy, tears of gratitude, tears of relief, and tears of victory.
God is SO GOOD!!  All my strength comes from Him!  There is NO WAY that I could have gotten through this on my own.  He protected me and guarded me against so many of the side effects that come with chemo.  Sure I had some side effects (fatigue, hair loss, loss of taste, neuropathy, weak/tender nails, some joint pain...), but that's just because God probably didn't want to show off! LOL!  My Chemo Mixologist told me that many people aren't able to finish the full 12-weeks of Taxol chemo due to side effects.  I ♥ that I was a Star Student and that all in all, chemo really wasn't THAT bad - but I definitely don't want to ever have to do it again!Now to give my body a few weeks to rest as we plan my next step... surgery.  Not sure what that is going to look like.  I'm am praying that it's minimal.  A piece of cake!
Thank you again to all of you who have loved, supported, prayed for, thought of, fed, gifted, and encouraged me.  What a blessing you are to me and my guys!  I could never begin to repay what you have given me, so I'll just send you lots of love and thanks!!! YOU ROCK!!! ♥ ♥ ♥ ♥ ♥ ♥ ♥

Chemo Fuel - Coconut-Greek Yogurt & Homemade Granola
and the button I had made to show my love for my Chemo Fairy

Ready to go!!
The Faces of Chemo: Day 134
I graduated!!!!!! No more chemo!!
My chemo squad: Russel (Chemo Mixologist),
Megan (Chemo Co-pilot), and Jamie (My Chemo Fairy).
Thanks gang, couldn't have done it without ya (REALLY)!
Not sure what I'm gonna do on Wednesdays now! Gonna miss ya!
Because THAT'S how we roll!! ♥ 
Made Cupcakes for Chemo!!
A little Chemo Graduation Celebration!

My Chemo Diploma!

No comments:

Post a Comment